The discretization of the Black-Scholes option pricing model with volatile portfolio risk measure

Olunkwa Chidinma, Bright O. Osu

Abstract


We study in this paper, the discretization of the Black-Scholes option pricing model with volatile portfolio risk measure to obtain the variational formulation of the Black-Scholes option pricing model with volatile portfolio risk measure. This we shall do by using an implicit discretization in time and standard PI conforming finite elements in space with respect to a simplicial triangulation of the spatial domain.


Full Text: PDF

How to Cite this Article:

Olunkwa Chidinma, Bright O. Osu, The discretization of the Black-Scholes option pricing model with volatile portfolio risk measure, J. Math. Comput. Sci., 5 (2015), 836-847

Copyright © 2015 Olunkwa Chidinma, Bright O. Osu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS